ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 25.

Journal Article

Fritz, Tobias and Gadgil, Siddhartha and Khare, Apoorva and Nielsen, Pace P and Silberman, Lion and Tao, Terence (2018) Homogeneous length functions on groups. In: ALGEBRA & NUMBER THEORY, 12 (7). pp. 1773-1786.

Chas, Moira and Gadgil, Siddhartha (2017) The extended Goldman bracket determines intersection numbers for surfaces and orbifolds. In: Algebraic and Geometric Topology, 16 (5). pp. 2813-2838.

Gadgil, Siddhartha and Kulkarni, Dheeraj (2016) Relative symplectic caps, 4-genus and fibered knots. In: PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 126 (2). pp. 261-275.

Gadgil, Siddhartha and Krishnapur, Manjunath (2013) Lipschitz Correspondence between Metric Measure Spaces and Random Distance Matrices. In: INTERNATIONAL MATHEMATICS RESEARCH NOTICES (24). pp. 5623-5644.

Gadgil, Siddhartha and Kalelkar, Tejas (2013) chain complex and quadrilaterals for normal surfaces. In: Rocky Mountain Journal of Mathematics, 43 (2). pp. 479-487.

Gadgil, Siddhartha (2013) The projective plane, J-holomorphic curves and Desargues' theorem. In: COMPTES RENDUS MATHEMATIQUE, 351 (23-24). pp. 915-920.

Gadgil, Siddhartha and Pandit, Suhas (2012) Geosphere laminations in free groups. In: GEOMETRIAE DEDICATA, 158 (1). pp. 211-234.

Gadgil, Siddhartha (2011) The Goldman bracket characterizes homeomorphisms. In: Comptes Rendus Mathematique, 349 (23-24). pp. 1269-1272.

Gadgil, Siddhartha (2011) Conjugacy invariant pseudo-norms, representability and RNA secondary structures. In: Indian Journal of Pure and Applied Mathematics, 42 (4). pp. 225-237.

Gadgil, Siddhartha and Seshadri, Harish (2011) Surfaces of Bounded Mean Curvature In Riemannian Manifolds. In: Transactions of the American Mathematical Society, 363 (8). pp. 3977-4005.

Gadgil, Siddhartha and Pandit, Suhas (2010) Splittings of free groups, normal forms and partitions of ends. In: Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 120 (2). pp. 217-241.

Biswas, Indranil and Gadgil, Siddhartha (2010) Real Theta Characteristics And Automorphisms Of A Real Curve. In: Journal of the Australian Mathematical Society, 88 (1). pp. 29-42.

Gadgil, Siddhartha (2010) Open manifolds, Ozsvath-Szabo invariants and exotic R-4 ` S. In: Expositiones Mathematicae, 28 (3). pp. 254-261.

Gadgil, Siddhartha and Kachari, Geetanjali (2009) Cup products for groups and commutators. In: Journal of Group Theory, 12 (6). pp. 895-900.

Gadgil, Siddhartha (2009) Watson-Crick pairing, the Heisenberg group and Milnor invariants. In: Journal of Mathematical Biology, 59 (1). pp. 123-142.

Gadgil, Siddhartha (2009) Applying pure mathematics: mathematics in the natural sciences. In: Current Science, 96 (11). pp. 1448-1449.

Gadgil, Siddhartha and Pandit, Suhas (2009) Algebraic and geometric intersection numbers for free groups. In: Topology and its Applications, 156 (9). pp. 1615-1619.

Gadgil, Siddhartha (2008) Incompressibility and least-area surfaces. In: Expositiones Mathematicae, 26 (1). pp. 93-98.

Gadgil, Siddhartha (2007) On the proof of the Poincare´ conjecture. In: Journal of the Indian Institute of Science, 87 (4).

Gadgil, Siddhartha (2007) Ontheproof of the Poincare´ conjecture. In: Journal of the Indian Institute of Science, 87 (4).

Biswas, Indranil and Gadgil, Siddhartha and Sankaran, Parameswaran (2007) On theta characteristics of a compact Riemann surface. In: Bulletin Des Sciences Mathematiques, 131 (5). pp. 493-499.

Gadgil, Siddhartha (2007) Degree-one maps, surgery and four-manifolds. In: Bulletin of the London Mathematical Society, 39 (3). pp. 419-424.

Gadgil, Siddhartha and Seshadri, Harish (2006) Ricci flow and Perelman’s proof of the Poincare conjecture. In: Current Science, 91 (10). pp. 1326-1334.

Gadgil, Sulochana and Vinayachandran, PN and Francis, PA and Gadgil, Siddhartha (2004) Extremes of the Indian summer monsoon rainfall, ENSO and equatorial Indian Ocean oscillation. In: Geophysical Research Letters, 31 (12). L12213-1-4.

Editorials/Short Communications

Gadgil, Siddhartha (2013) Playing dice with primes. In: CURRENT SCIENCE, 105 (2). pp. 162-163.

This list was generated on Mon Oct 21 03:44:38 2019 IST.